# SDR CALA0100809

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CRACKED IN FOUR PLACES AT CANTED FRAME STA 1463, I/B OF LONGERON 7L. THE WEB AND STIFFENERS WERE REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-2, 51-30-1, AND 51-10-4.
